# SDR 9611602295

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295US
- Make and model: Boeing 727251
- Aircraft serial: 21506
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Cracked
- Location: Fs 760
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND TWO CRACKS IN THE BS 760 FLOOR BEAM WEB AT RBL 60 AND RBL 70.  REPAIRED WEB (P/N 65-16325) PER EA 22-102151.
